Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Springfield, MO

April 21, 2015Dallas County, Polk County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2015, 4:16 PM CDT for Dallas County, Polk County, Webster County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2015, 4:16 PM CDT (21:16 UTC)
Expired
Apr 21, 2015, 5:00 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dallas County, MO, Polk County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 4:30 PM CDTHAIL 0.882 N Foose, MODIME TO NICKEL SIZED HAIL REPORTED NORTH OF FOOSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1836 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WUUS53 KSGF 212116
SVRSGF
MOC059-167-225-212200-
/O.NEW.KSGF.SV.W.0110.150421T2116Z-150421T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT TUE APR 21 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  EAST CENTRAL POLK COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT

* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL POLK
  COUNTY...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CHARITY...FOOSE...HALF WAY...LONG LANE AND MARCH.

INTERSTATE 44 BETWEEN MILE MARKERS 103 AND 109 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3754 9337 3766 9332 3761 9285 3742 9286
TIME...MOT...LOC 2117Z 282DEG 40KT 3758 9326

HAIL...1.00IN
WIND...<50MPH

$$

WISE
3 follow-up statements
296 
WWUS53 KSGF 212122
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT TUE APR 21 2015

MOC059-167-225-212200-
/O.CON.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
POLK MO-WEBSTER MO-DALLAS MO-
422 PM CDT TUE APR 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DALLAS...NORTHWESTERN WEBSTER AND EAST CENTRAL POLK COUNTIES UNTIL
500 PM CDT...

AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL
POLK COUNTY...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...PUBLIC. NICKEL AND QUARTER SIZE HAIL WAS REPORTED EAST OF 
BOLIVAR WITH THIS STORM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CHARITY...FOOSE...HALF WAY...LONG LANE AND MARCH.

INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 109 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3755 9330 3765 9328 3761 9285 3742 9286
TIME...MOT...LOC 2121Z 282DEG 40KT 3757 9321

HAIL...1.00IN
WIND...<50MPH

$$

WISE
900 
WWUS53 KSGF 212133
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT TUE APR 21 2015

MOC167-212143-
/O.CAN.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
POLK MO-
433 PM CDT TUE APR 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
      3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2133Z 283DEG 32KT 3756 9310

$$

MOC059-225-212200-
/O.CON.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
WEBSTER MO-DALLAS MO-
433 PM CDT TUE APR 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DALLAS AND NORTH CENTRAL WEBSTER COUNTIES UNTIL 500 PM CDT...

AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
DALLAS COUNTY...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CHARITY...FOOSE...LONG LANE AND MARCH.

INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 109 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL AND QUARTER SIZE HAIL 
EAST OF BOLIVAR WHEN THE STORM MOVE THROUGH THAT LOCATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
      3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2133Z 283DEG 32KT 3756 9310

HAIL...1.00IN
WIND...<50MPH

$$

WISE
231 
WWUS53 KSGF 212156
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT TUE APR 21 2015

MOC059-225-212207-
/O.EXP.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
WEBSTER MO-DALLAS MO-
456 PM CDT TUE APR 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DALLAS AND NORTH
CENTRAL WEBSTER COUNTIES WILL EXPIRE AT 500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
      3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2157Z 283DEG 32KT 3751 9284

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:53 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 21, 2:53 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT Tue Apr 21 2015

.SHORT TERM...(This Evening through Wednesday)
Issued at 248 PM CDT TUE APR 21 2015

Gusty west to southwesterly winds will continue through the reminder
of the afternoon hours...but will gradually weaken into this
evening.

Scattered thunderstorms are starting to develop across portions of
west central MO into the eastern Ozarks. These storms are developing
as lift from an upper level low over the great lakes region
interacts will weak instability that is developing with day time
heating and low level moisture advection.  The upper level low is
spreading increased wind shear and colder temperatures in the mid
levels. So, it won't take much of an updraft to get a small hail out
of storms. Instability will remain on the weak side and wide spread
severe weather is not expected, but a few of the stronger storms
could produce hail up to the size of quarters and winds over 50 mph.
These storms will generally occur along and northeast of a Lamar to
Springfield to West Plains MO line and will push southeast of the
area this evening.

Later this evening into tonight additional isolated to scattered
storms will be possible as a cold front sags south through the area.
Instability will remain on the weak side with small hail and cloud to
ground lightning strikes being the main risk with these storms.

On Wednesday 500mb low lifts northeast of Lake Superior but
cyclonic flow continues over Missouri. At the surface high pressure
noses southward into northern Missouri while residual boundary slips
south into Arkansas. This will keep the area with below normal
temperatures with highs only in the 50s and 60s. Models consistent
in weak isentropic lift north of the boundary into southern Missouri
at least early on Wednesday with enough lift for some
showers/storms, especially over far southern Missouri. Best
instabilities remain south of the forecast area with only 300 j/kg
of most unstable cape early in the day along the Arkansas border.
Tapered probabilities from north to south. There could be some
showers across far southern Missouri Wednesday night, otherwise dry
conditions will be seen.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 248 PM CDT TUE APR 21 2015

Shortwave ridging builds across the area Thursday suppressing any
showers to the south near the Arkansas border during the morning
hours. The next shortwave will lift out of the desert southwest
into the central/southern plains Friday and across Missouri on
Saturday. Although there are some model differences with respect
to the track of the surface low, the Friday time frame looks to be
the best chances for showers and storms, with Saturday more
showery as system begins to pull east of the area. Weak high
pressure will move in Saturday night and into Sunday giving
everyone a break from the rainy weather. However, next shortwave
will drop across the plains around another deep 500mb low over the
Great Lakes. This will bring rain chances back into the forecast
for late Sunday into Sunday night and then pushes east Monday.
Some low probability rain chances on Monday and Tuesday with hard
time shortwave energy in fast flow aloft.

Temperatures look to remain on the cool side through much of the
period with highs in the 60s and lows in the 40s. At this point it
looks like there is minimal frost potentials.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1245 PM CDT TUE APR 21 2015

For the KSGF, KJLN, and KBBG TAFS: Gusty southwesterly winds will
continue to occur this afternoon relaxing later this evening.
Scattered thunderstorms will develop across west central and
central Missouri early this afternoon and spread southeast. This
activity may clip the KSGF TAF site later this after but is expected
to remain east and north of the KJLN and KBBG TAF sites at times.

Low level wind shear will be possible this evening into the
overnight but should start to decrease after a cold frontal
passage later tonight.

Additional scattered thunderstorms will be possible along the front
as is slowly sags south through the area overnight. Winds will
swing around to the north behind the frontal passage.

VFR conditions will occur through much of the TAF period, with
flight conditions being reduce briefly in any thunderstorms that
are able to affect a TAF site.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding/Wise
LONG TERM...Raberding
AVIATION...Wise
Hazardous weather outlook, Apr 21, 2:22 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT TUE APR 21 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
222 PM CDT TUE APR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  WEST TO SOUTHWEST WIND GUSTS TO AROUND 30 MPH WILL CONTINUE AT
  TIMES THIS AFTERNOON.

  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS
  EVENING GENERALLY ALONG AND NORTHEAST OF A LAMAR TO SPRINGFIELD
  TO WEST PLAINS MISSOURI LINE. CLOUD TO GROUND LIGHTNING STRIKES
  AND SMALL HAIL WILL BE THE MAIN HAZARD FROM THESE STORMS. MOST
  STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW OF THE
  STRONGER STORMS MAY PRODUCE HAIL AS LARGE AS QUARTERS AND
  LOCALIZED WIND GUSTS UP TO 50 MPH.

  LATER THIS EVENING INTO TONIGHT ADDITIONAL ISOLATED TO SCATTERED
  THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT SAGS
  SOUTH THROUGH THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE
  MAIN RISK WITH THESE STORM...THOUGH SMALL HAIL WILL BE POSSIBLE
  WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE
  POSSIBLE AT TIMES WEDNESDAY AND THURSDAY MAINLY ACROSS
  SOUTHERN MISSOURI...HOWEVER MOST LOCATIONS WILL REMAIN DRY.

  ANOTHER STORM SYSTEM WILL THEN BRING BETTER CHANCES FOR
  THUNDERSTORMS TO THE AREA FROM LATER THURSDAY NIGHT INTO
  SATURDAY. THERE WILL THEN BE A SLIGHT CHANCE FOR
  THUNDERSTORMS AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 21, 3:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT TUE APR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BUFFALO                 37.64N 93.09W
04/21/2015  E1.00 INCH       DALLAS             MO   POST OFFICE

            BUFFALO USPS REPORTED QUARTER SIZED HAIL.

&&

RFRYE
Special weather statement, Apr 21, 3:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT TUE APR 21 2015

MOZ080-081-212115-
LACLEDE MO-DALLAS MO-
347 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 415 PM CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF LONG LANE...OR 5 MILES EAST OF
BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE LEBANON...LONG LANE...MORGAN...
PHILLIPSBURG AND WINDYVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 129
WILL ALSO BE IMPACTED BY THIS STORM.

LAT...LON 3770 9259 3749 9264 3756 9304 3773 9299
TIME...MOT...LOC 2048Z 279DEG 35KT 3763 9298

GRIFFIN
Special weather statement, Apr 21, 4:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT TUE APR 21 2015

MOZ080-081-212130-
LACLEDE MO-DALLAS MO-
401 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND SOUTHWESTERN
LACLEDE COUNTIES UNTIL 430 PM CDT...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUFFALO...CONWAY...LONG LANE AND
PHILLIPSBURG.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 118
WILL ALSO BE IMPACTED BY THIS STORM.

LAT...LON 3762 9318 3771 9318 3772 9317 3768 9271
      3749 9279 3748 9281
TIME...MOT...LOC 2101Z 279DEG 33KT 3766 9312

GRIFFIN
Special weather statement, Apr 21, 4:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT TUE APR 21 2015

MOZ069-070-081-212130-
CAMDEN MO-LACLEDE MO-PULASKI MO-
404 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PULASKI...NORTH CENTRAL
LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 430 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STOUTLAND...OR 12 MILES NORTHEAST OF
LEBANON...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DEVIL'S ELBOW...LAQUEY...NORTHERN FORT
LEONARD WOOD...OZARK SPRINGS...RICHLAND...ST. ROBERT...STOUTLAND AND
WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 135 AND 164 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3770 9203 3778 9266 3788 9263 3787 9202
      3771 9202
TIME...MOT...LOC 2104Z 273DEG 45KT 3782 9251

GRIFFIN
Special weather statement, Apr 21, 4:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT TUE APR 21 2015

MOZ078-079-212200-
CEDAR MO-POLK MO-
410 PM CDT TUE APR 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND EAST CENTRAL
CEDAR COUNTIES UNTIL 500 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STOCKTON...MOVING EAST AT 40 MPH. PENNY TO
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THERE IS ALSO A STORM
OVER THE CITY OF BOLIVAR MOVE EAST AT 40 MPH THAT IS CAPABLE OF HAIL
TO THE SIZE OF DIMES.

LOCATIONS IMPACTED INCLUDE ARNICA...BEARCREEK...BOLIVAR...CAPLINGER
MILLS...DUNNEGAN...FAIR PLAY...GOODSON...HALF WAY...POLK AND
STOCKTON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.

PEOPLE IN CENTRAL POLK AND EASTERN CEDAR COUNTIES...INCLUDING
STOCKTON...STOCKTON LAKE...STOCKTON STATE PARK...FAIR PLAY AND
BOLIVAR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3775 9319 3746 9318 3766 9384 3780 9382
TIME...MOT...LOC 2108Z 280DEG 33KT 3770 9375

WISE
Local storm report, Apr 21, 4:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT TUE APR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             PHILLIPSBURG            37.55N 92.78W
04/21/2015  E1.00 INCH       LACLEDE            MO   PUBLIC

&&

RFRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:54 PM CDTSpecial Weather StatementSGFPolk51 min
Apr 21, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Polk37 min
Apr 21, 3:47 PM CDTSpecial Weather StatementSGFLaclede28 min
Apr 21, 3:55 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Apr 21, 4:01 PM CDTSpecial Weather StatementSGFDallas29 min
Apr 21, 4:04 PM CDTSpecial Weather StatementSGFPulaski26 min
Apr 21, 4:10 PM CDTSpecial Weather StatementSGFPolk50 min
Apr 21, 4:28 PM CDTSpecial Weather StatementSGFLaclede32 min
Apr 21, 4:33 PM CDTSpecial Weather StatementSGFPhelps, Pulaski42 min
Apr 21, 4:44 PM CDTSpecial Weather StatementSGFHickory31 min
Apr 21, 4:50 PM CDTSpecial Weather StatementSGFLaclede40 min
Apr 21, 4:54 PM CDTSpecial Weather StatementSGFTexas36 min
Apr 21, 4:56 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright34 min
Apr 21, 5:00 PM CDTSpecial Weather StatementSGFHickory45 min
Apr 21, 5:02 PM CDTSpecial Weather StatementSGFPolk43 min
Apr 21, 5:11 PM CDTSpecial Weather StatementSGFCamden49 min
Apr 21, 5:30 PM CDTSpecial Weather StatementSGFLaclede45 min
Apr 21, 6:00 PM CDTSpecial Weather StatementSGFGreene45 min
Apr 21, 6:09 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster36 min
Apr 21, 6:14 PM CDTSpecial Weather StatementSGFWright31 min
Apr 21, 6:16 PM CDTSpecial Weather StatementSGFDade29 min
Apr 21, 6:22 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence38 min
Apr 21, 6:36 PM CDTSpecial Weather StatementSGFGreene24 min
Apr 21, 6:42 PM CDTSpecial Weather StatementSGFWebster48 min
Apr 21, 6:46 PM CDTSpecial Weather StatementSGFTexas29 min
Apr 21, 6:57 PM CDTSpecial Weather StatementSGFGreene48 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.